# SDR AALA202101019003

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 62,335 hours, 23,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION LIGHT ILLUMINATED.  UPON INSPECTION FOUND AFT RIGHT EXIT EMERGENCY DOOR BOTTLE PRESSURE TO BE LOW, SERVICED THE BOTTLE, PER AMM 52-22-00.
